# SDR AALA20072441

- Difficulty date: December 13, 2007
- Submitted: December 14, 2007
- Operation: Air carrier
- Aircraft: N18066
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 509
- System (JASC): 2250 · Aerodynamic Load Alleviating
- Part: Actuator
- Condition: Inoperative
- Location: Yaw Damper
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

MIA INFLIGHT T377/13DEC - NUMBER ONE YAW DAMPER PADDLE TRIPPED ON TAKEOFF.  RETURNED TO MIA AND LANDED WITHOUT INCIDENT.  REPLACED AUTO PILOT YAW ACTUATOR.  SYSTEM GROUND CHECKED NORMAL OPERATION.
